... I stopped taking it 3 months ago. Now I have had this dull ache that never stops in my head and it feels like constant pressure like a head cold or something. My ears are ringing too. I tried taking acetaminophen and ibuprofen for the pain but it doesn't help. I also tried taking benadryl to relive the head congestion thing and it worked for awhile but then I had a horrible migraine for 4 days which was really scarey. I want to know if anyone knows if this feeling will ever go away as its starting to scare me. I'm also scared to go to the doctor about it because i'm ashamed at how stupid i've been for abusing these pills for so long. Has anyone has this type experience? Any help would very appreciated. I swear to god if I ever get outta this i'll but be an alter boy from now on!
You should go to a doctor, it has been not improving long enough. It is your health and this is no time to be afraid to speak to a doctor about health issues. It is the same with abusing the pills, doctors are familiar with these types of situations. They see people with similar issues very frequently. You can rest assure you will not be looked down upon. Be smart and go get help.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 25 answers
Posted 15 Apr 2013 • 2 answers
Posted 20 Mar 2015 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 18 Mar 2016 • 1 answer